Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna


IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2017: 0.67

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 10, Issue 2

Issues

On twists of cuspidal representations of GL(2)

Erez Lapid / Jonathan Rogawski
Published Online: 2009-03-02 | DOI: https://doi.org/10.1515/form.10.2.175

Abstract

Let be σ Galois automorphism of a number field E. We determine the cuspidal representations π of GL2 () such that σ(π) ⋍ π ⊗ ω for some Hecke character ω. Our result is applied to extend the descent criterion of the base change theorem for GL(2) from cyclic extensions of prime degree to arbitrary cyclic extensions.

About the article


Received: 1996-06-01

Revised: 1996-07-17

Published Online: 2009-03-02

Published in Print: 1998-03-11


Citation Information: Forum Mathematicum, Volume 10, Issue 2, Pages 175–197, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.10.2.175.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
ANTONIO LEI, DAVID LOEFFLER, and SARAH LIVIA ZERBES
Forum of Mathematics, Sigma, 2018, Volume 6
[2]
Yifeng Liu
Inventiones mathematicae, 2016, Volume 205, Number 3, Page 693
[3]
Jayce Robert Getz and Paul Edward Herman
Research in the Mathematical Sciences, 2015, Volume 2, Number 1
[4]
Erez Lapid and Zhengyu Mao
Journal of Number Theory, 2015, Volume 146, Page 448
[5]
Jing Feng Lau
Journal of Algebra, 2013, Volume 373, Page 183

Comments (0)

Please log in or register to comment.
Log in